# SDR FDEA201212044239

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR ROTARY ACTUATOR BEAM FOUND CRACKED.  REPAIRED IAW E.A. 1-5310-165173.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
